# SDR ASAA2016120718999

- Difficulty date: December 7, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 52,415 hours, 30,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 6546430190
- Part serial: 2847
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FORE FLAP INBD BONDED DOUBLER MISSING ADJACENT TO INBD FOREFLAP TRACK. GROUNDED - YES. REPAIRED RT INBD FOREFLAP DAMAGE ADJACENT TO INBD FOREFLAP TRACK IAW SRM 51-70-10-2R-0 WITH PERMANENT REPAIR WITH NO FURTHER ACTION REQUIRED.
